# SDR UPS04843147

- Difficulty date: September 9, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- Engine: Ge CFM562C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57695892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 WING RT L/E AT STA XFS 335.250 DRAIN HOLE DOUBLER IS CRACKED.  NDT VERIFIED CRACK IS APPROX. .3750 INCH LONG. REMOVED INTERNAL DOUBLER ON RT WING L/E, FABRICATED REPLACEMENT DOUBLER IAW DWG 5769589-27. INSTALLED REPLACEMENT DOUBLER ON RT L/E AT STA XFS 335.250 IAW SRM 51-1-21 AND 51-1-21D.
